# SDR SWAA040973

- Difficulty date: April 2, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 60,392 hours, 58,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CABIN OVERHEAD EMERGENCY EXIT SIGN MISSING LENS.  INSTALLED EMERGENCY EXIT LENS PER MM.
